# SDR CAL960258

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 813
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FUSELAGE PANEL SUPPORT CORRODED BELOW ANCHOR NUT AT BS 813, RBL 9 BETWEEN HEAT EXCHANGERS.  THE CORRODED AREA WAS CUT OUT, TWO 'L' ANGLES AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-2, AND MM 51-20-0.  (M)
